# SDR SWAA2025042220075

- Difficulty date: March 31, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 71,789 hours, 42,723 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#02 A-043 LH WING T/E WAFFLE PLATE CRACKED AT INBD FASTENER WS 302.50<[01] REMOVED AND REPLACED WAFFLE PLATE ON LH WING WS 302.50 I.A.W. SRM 51-40-02-0G-0 AND DWG 115A3712 REV:-;[02] VERIFIED ITEM 1 C/W
